| Model Number |
420633 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: complainant street address: (b)(6) complainant city, complainant state:, complainant postal code, complainant country, name of affiliation.Samples are available for evaluation; however, shipping is in progress.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
Event or Problem Description
The distributor reported that black dots were found on the dressing.The product was not used by patient.Photographs depicting the issue were received from the complainant.
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h3: device evaluated by manufacturer has been selected as yes h6: investigation results under type of investigation, investigation findings, investigation conclusions.A batch record review was completed, and no discrepancies were found.All in-process stat sample quality checks were satisfactory.Aquacel foam n/adh 10x10(1x10) nai was manufactured under system application product (sap) code 1703990 and manufacturing lot number 3h00919 on 12 aug 2023.Lot # 3h00919 was sterilised under work order (b)(4) and released on review of results of sterilisation provided by sterilisation company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3h00919.This is the first of 2 complaints for this lot registered within database.Both complaints are for foreign matter (cloth fibres and black dot).It is likely the complaints are related.4 photographs were received for this issue and has been evaluated in accordance with work instructions (wi).The photographs confirm the expected lot, product and the complaint issue where a black blemish is seen on the pink polyurethane (pu) of the dressing with a tappi chart, although the images do not show the ¿dot¿ in focus to identify the matter.It looks most similar to an example of a cloth fibre.The complaint sample was requested on 14 march 2024 and received on 01 may 2024.The complaint sample was received and sent to the lab for analysis to identify the foreign matter.The foreign matter appeared to look like a fine black fibre, either synthetic or natural.2 complaints have been received for this batch, totalling 9 affected dressings.With the batch size, this would be an unacceptable failure rate based on the acceptable quality level (aql)s from procedure.Due to other similar foreign matter complaints received for the same manufacturing lines, this complaint is considered to be part of a trend, resulting in corrective action / preventive actions (capa) being raised.The corrective action / preventive actions (capa) investigation also covers 5 other complaints for foreign matter which have been trended together.Assignable root cause is identified as failure of good manufacturing practice (gmp) practices (cleanliness, gowning and other prevention of contamination strategies).These are currently under investigation under corrective action / preventive actions (capa) which includes bounding and containment.The dressings are inspected by operators, but as the foreign matter is of such a small size (approximately 0.10mm on the tappi chart indicated), this foreign matter in particular would have been difficult to spot by human inspection at validated line speeds.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.